A 18-year-old female asked:
I took plan b a week ago and had my last period 10 days ago. ive had heavy dark brown discharge for two days and pink spotting today, am i pregnant?
1 doctor answer • 1 doctor weighed in
Pediatrics 34 years experience
Maybe not, but...: Plan B can alter the menstrual vaginal bleeding for the cycle in which Plan B was taken, and sometimes the next cycle too. One should be sure to check a home pregnancy test about 3 weeks after sex, because Plan B works most of the time, but not all the time.
345 viewsAnswered >2 years ago
Last updated Apr 15, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.